# SDR SWIA200515327

- Difficulty date: July 23, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 7,547 hours, 6,582 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 601R590141
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

'FLAPS DEGRADED' STATUS MSG.  REPLACED SKEW DETECTOR UNIT IAW MM 27-51-15.  OPERATIONAL CHECK GOOD, PN  601R59014-1 OFF A381.
